Thank you so much for the cyber hugs golitho, much needed. I'm feeling more positive today which is more my usual self. Yesterday was just one of those days!!! That's why this site is so special you don't feel so alone. Family and friends are such wonderful supporters but unless your going through it yourself it's difficult for them to fully understand sometimes I think. My poor husband feels useless, but he so isn't because he allows me to be myself and show the other side of me.... which is hidden from very one else when I put on a big smile and say everything is fine.. Im seeing my specialist on Monday at 8am so will have a long chat with him about the eye sight thing just to make sure. I'm sure it's just bad luck that this problem has come along at this time. Off on a long holiday overseas in a week so will rest up then and forget about everything while lying in the hot sunny skies of Spain....
Once again thank you for your support and kind words golitho.
Your right about not knowing what the medication does to us other than make our conditions better. I spoke to my specialist today and he agrees that he is not aware of this problem in AS although won't rule out there being a link. He's made a note of it and was glad I told him. I'm starting Remicade on my return from overseas and will be going into the hospital for those for the morning (over a period of 4 hours) all indications look like this might help the pain in my right foot as this is the only area that is still causing problems. The spine is so much better now thanks to humira and mthx.
The holiday in spain will do me good its been a fair few years since I went last. It's a shame I can't drink (because of the meds) as the wine is to die for over there and the sangria! But bring on the sunshine and heat is what I say. Who knows I just might have the odd one here or there, lifes to short not to enjoy it.
Jo I noticed that your Sydneyjo so therefore it wont be long before it gets better and spring will be here, although the weather of late has been brilliant!!
Yes I'm from Sydney area although along way down south. You said something interesting about being sensitive from taking Methotrexate!! I was on it last winter and off during the summer months but back on again this winter and told yesterday that I have to stay on it now as well as my new treatment happening in Sept on my return. Is the sun something I should be extra careful with as I already have a large scar on my back from having something cut out years ago and have to be very careful and cover up during the hottest part of the day!! Obviously I need to add this to the already growing list of side affects I get - feeling sick, being sick, stomach pains, lose of appetite and hair thinning. Aint life just grand.
Have a great day.
Thanks for that, sorry to hear about the neck op though. I do take folic acid as it happens the day after mthx is taken, not every day. I too use huge amounts of sunscreen, hat and a long sleeved top, such a pretty sight!! We live on a mountain near Kangaroo Valley which is beautiful, the only problem this week has been bush fires!! 5 going at the moment, two uncontained due to being unable to get to them, my husband is a RFS volunteer and they warn that this summer it's going to be going off very soon. I hear their bringing the need for permits to the 1st Sept, not sure if its true. I still wouldn't live anywhere else in the world though.
Have a great day.
Hi I saw him Monday and he was very interested and pleased I mentioned it, there are some eye conditions that occur with AS but he's not know Mucular Puckering to be one of them. This doesn't mean it isn't. We sat and did the paper work for my next treatment within the hospital for IV Remicade, on listening to him record his letter to the hospital, to be honest I was shocked to hear all the things wrong with me.
Hi back from overseas trip, which nearly killed me with pain. I realised that at home I have become used to what i can and can't do and live accordingly. Going overseas meant that visiting family and friends I wasn't getting the rest I should have had, therefore, swollen joints and extreme pain the whole 4 weeks! Having come off Humira during the holiday in readiness for Remicade (should be having first one next week)I'm in even more pain now and in desperate need of medication in some shape or form. So to answer the last question no didnt start before the trip waiting for next week!!
Hope you've been keeping well while I've been gone? lol.